Volume 10, issue 4 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25, 1 issue

Volume 24, 9 issues

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN 1472-2739 (online)
ISSN 1472-2747 (print)
Author Index
To Appear
 
Other MSP Journals
Involutions on $S^6$ with $3$–dimensional fixed point set

Martin Olbermann

Algebraic & Geometric Topology 10 (2010) 1905–1932
Bibliography
1 G E Bredon, Introduction to compact transformation groups, Pure and Applied Math. 46, Academic Press (1972) MR0413144
2 J Cerf, Sur les difféomorphismes de la sphère de dimension trois $(\Gamma _{4}=0)$, Lecture Notes in Math. 53, Springer (1968) MR0229250
3 C W Curtis, I Reiner, Representation theory of finite groups and associative algebras, Pure and Applied Math. XI, Wiley-Interscience (1962) MR0144979
4 J F Davis, S Weinberger, Characteristic fixed-point sets of semifree actions on spheres, Comm. Pure Appl. Math. 52 (1999) 935 MR1686973
5 M W Davis, T Januszkiewicz, Convex polytopes, Coxeter orbifolds and torus actions, Duke Math. J. 62 (1991) 417 MR1104531
6 K H Dovermann, M Masuda, R Schultz, Conjugation involutions on homotopy complex projective spaces, Japan. J. Math. $($N.S.$)$ 12 (1986) 1 MR914304
7 M Franz, V Puppe, Steenrod squares on conjugation spaces, C. R. Math. Acad. Sci. Paris 342 (2006) 187 MR2198191
8 A Haefliger, Knotted $(4k{-}1)$–spheres in $6k$-space, Ann. of Math. $(2)$ 75 (1962) 452 MR0145539
9 I Hambleton, J C Hausmann, Conjugation spaces and $4$–manifolds arXiv:0906.5057
10 J C Hausmann, T Holm, Conjugation spaces and edges of compatible torus actions arXiv:0807.3289
11 J C Hausmann, T Holm, V Puppe, Conjugation spaces, Algebr. Geom. Topol. 5 (2005) 923 MR2171799
12 J C Hausmann, A Knutson, The cohomology ring of polygon spaces, Ann. Inst. Fourier (Grenoble) 48 (1998) 281 MR1614965
13 M Kreck, An extension of results of Browder, Novikov and Wall about surgery on compact manifolds, Preprint (1985)
14 M Kreck, Surgery and duality, Ann. of Math. $(2)$ 149 (1999) 707 MR1709301
15 B h Li, Z Lü, Smooth free involution of $H\mathbb{C}\mathrm P^3$ and Smith conjecture for imbeddings of $S^3$ in $S^6$, Math. Ann. 339 (2007) 879 MR2341905
16 P Löffler, Homotopielineare $Z_{p}$–Operationen auf Sphären, Topology 20 (1981) 291 MR608602
17 M Masuda, Review of \citePaw, Math Reviews (2002) MR1943326
18 D Montgomery, C T Yang, Differentiable actions on homotopy seven spheres, Trans. Amer. Math. Soc. 122 (1966) 480 MR0200934
19 M Olbermann, Conjugations on $6$–manifolds with free integral cohomology arXiv:1001.0911
20 M Olbermann, Conjugations on $6$–manifolds, PhD thesis, Universität Heidelberg (2007)
21 K Pawalowski, Manifolds as fixed point sets of smooth compact Lie group actions, from: "Current trends in transformation groups" (editors A Bak, M Morimoto, F Ushitaki), $K$–Monogr. Math. 7, Kluwer Acad. Publ. (2002) 79 MR1943326
22 T Petrie, Involutions on homotopy complex projective spaces and related topics, from: "Proceedings of the Second Conference on Compact Transformation Groups (Univ. Massachusetts, Amherst, 1971), Part I" (editors H T Ku, L N Mann, J L Sicks, J C Su), Lecture Notes in Math. 298, Springer (1972) 234 MR0418133
23 R H Sady, Free involutions of complex projective spaces, Michigan Math. J. 24 (1977) 51 MR0474350
24 R Schultz, Exotic spheres as stationary sets of homotopy sphere involutions, Michigan Math. J. 29 (1982) 121 MR646378
25 A Skopenkov, A classification of smooth embeddings of $3$–manifolds in $6$–space, Math. Z. 260 (2008) 647 MR2434474
26 Y Su, A note on the $\Z_2$–equivariant Montgomery–Yang correspondence arXiv:0908.3053
27 P Teichner, On the signature of four-manifolds with universal covering spin, Math. Ann. 295 (1993) 745 MR1214960
28 C T C Wall, Classification problems in differential topology. V. On certain $6$–manifolds, Invent. Math. 1 $(1966)$, 355-374; corrigendum, ibid 2 (1966) 306 MR0215313